# SDR USAA2008121592226

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 49,204 hours, 32,691 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170BG
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - PILOT REPORT - MAJOR REPAIR - NR 3 SPOILER DELAMINATED.  REPLACED NR 3 SPOILER IAW B737 AMM 27-61-11.
